# SDR AALA202210215352

- Difficulty date: October 19, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 39,696 hours, 16,352 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Faulted
- Location: Flap/Slat Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: TAKEOFF CONFIGURATION HORN SOUNDED AT 110 KNOTS DURING TAKEOFF ROLL. ABORTED TAKEOFF. REMOVED AND REPLACED FLAP/SLAT ELECTRONIC UNIT PER AMM 27-51-01.
